Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What are these flaky eruptions all over my body ?

I was told that I had psarious, and I clearly have many flaky eruptions all over my body. Even my nails are yellowish and so porous that I can t get the polish off. What is the cause of this and what is the treatment?
Asked On : Sun, 13 Mar 2011
Answers:  3 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
Psoriasis is an autoimmune illness of the skin (primarility). Makes the skin shed flakes, the eruptions look silvery-micaious-plaque like.
Cause is unknown, but family history of the same is seen, also stress is often associated with proriasis.
Not contagious .
You can try homeopathy safely for psoriasis. You havnet mentioned your age, but the age of patitent being under 35 and complaint being not very old, prognosis is good usualy.
Answered: Sun, 13 Mar 2011
  User's Response
Thank you for your reply. I am 80 and this has just come upon me in the last year.
It covers my wholebody (only lightly) here and there. Five on this arm 6 on that leg, etc.

My nails are thin and porous andf I have bleeding gums...I will not take the medicines recommended and ruin my immune system.

Please advise.
Answered: Mon, 14 Mar 2011
Dermatologist Dr. Gaurang Krishna's  Response
Welcome to Healthcare Magic Forum
If you have lesions here and there, I do not see any reason to take systemic treatment. I think you can be managed by topical treatment alone or phottherapy. consult your dermat for details.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor